Crave damage effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Crave damage effect occurred in 1%.

Patients statistics on Crave damage side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
133.01
169.76

Average height in Ft
5′ 4″
6′ 2″

Average age
64
74

Ciprofloxacin Circle Diagram 5 consumers of 551 reported about Crave damage

  1. Valerie H. Schneider says:
    4.0 rating

    I already reported the side effects in 2011 and unfortunately I have to say that I continue to feel the side effects of ciprofloxacin. I can e.g. less than 10 min. Doing sports (cycling or walking) without me getting strong burning in the muscles from the waist down. Also, I have now probably a tendon damage to the knee (newly occurred after cycling). On the radiograph, there is no arthrosis (my doc typed). So it can only be the sinews again. My gut has been going crazy since taking it. Always have pressure in the intestine. Who knows what’s going on there. While not having any diarrhea while taking it, think that the intestine was badly affected. The proctitis (there were no diverticula) has healed, but the constant urge to stool has settled after this tablet intake. It is almost 3 years ago – tired in the muscles and I am still and this burning in the muscles and tendons – that can not go on forever, although it is written in some experience reports that it can cause irreversible damage. VII. I count to the lucky ones!!!

  2. Mitchell G. Rodriguez says:
    4.0 rating

    Ciprofloxacin for Bacterial infection

    Highest warning of ciprofloxacin and all agents from the group of flourchinolones. The remedy is on the alert list in other countries. Also in D several so-called red hand letters went to the doctors. Unfortunately, these warnings are usually ignored by doctors. Unfortunately, I also heard about the dangers too late, or felt the discomfort and damage caused by ciprofloxacin on my own body. There are countless casualties and a large number of unreported cases, as the damage to nerves and tendons, etc. may sometimes occur directly during ingestion, but can often be painful only after weeks and months. Unfortunately, doctors and patients no longer notice the connections and can not imagine that, e.g. Visual disturbances, hearing damage, tendon tears, severe pain in the joints or the emergence of a carpal tunnel damage is due to the intake of this poison. Despite repeated warnings also by researchers at the Berlin Charite daily healthy people are made by the means to nursing cases. Many have become unable to work, sit in a wheelchair and become depressed because the drug destroys life.

  3. Mary P. Hudson says:
    4.5 rating

    Ciprofloxacin for Cystitis

    This is bodily injury!! Have had problems with my tendons and joints for 2 years after taking ciprofloxacin. All previous therapies were unsuccessful. It is a devil stuff. My son took Cipro for 4 days and suffered severe pain in the Achilles tendon. I think that would have helped with a Gehöhrgangsgangszündung also another drug. Funny that many doctors completely underestimate this side effect. I will warn all people around me about this drug!

  4. James C. Crow says:
    5.0 rating

    February 2009 Taking 6 tablets of Ciprofloxacin 250 for a mild urinary tract infection. Even after the first tablet, walking difficulties arose, the feet felt furry, and other tendons were changed. MRI and ultrasound revealed tendon synovitis of the peroneal eye, plantar fasciitis with nodules, thickened Achilles tendons. 2005 preceded by side effects such as weight gain, neuralgia after taking levofloxacin; a year later, the long biceps tendon tore, running complaints (hamstring) lasted another three years. MRI showed a 60% degenerated achilles vision after 8 months. Given the unclear frequency of this side effect, I can only advise against these medications (as with all other quinolones), at least for over 60s; The symptoms last for a very long time, are difficult to treat, and usually harmless drugs act the same way.

    Side effects: Crave damage